# SDR CA960808008

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Plug 9811-P159
- Part time: 22,744 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WIRING AT CROSS-OVER DISCONNECT CONNECTOR 9811-P159 FOUND INCORRECTLY TERMINATED DURING MAINTENANCE TASK 7320/02. WIRE 7611-10036C20 FOUND TERMINATED AT PIN T OF CONNECTOR AND WIRE 7611-20036B20 FOUND TERMINATED AT PIN U OF SAME CONNECTOR. THIS EFFECTIVELY TIED THE LEFT AND RIGHT ESSENTIAL BUSSES TOGETHER THROUGH THE 2.5 AMP BREAKER FOR ECU 1 AND ECU 2. THE BACKUP POWER FROM THE CROSS-SIDE ESSENTIAL BUS DID NOT EXIST.
